CaltechAUTHORS
  A Caltech Library Service

Robust Adaptive Structural Control

Yang, Chi-Ming and Beck, James L. (1995) Robust Adaptive Structural Control. In: Proceedings 10th Engineering Mechanics Conference. American Society of Civil Engineers , New York, NY, pp. 899-902. ISBN 0784400830 http://resolver.caltech.edu/CaltechAUTHORS:20120926-103251574

[img] PDF - Published Version
Restricted to Caltech community only
See Usage Policy.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120926-103251574

Abstract

A new robust adaptive structural control design methodology is developed and presented which treats modeling uncertainties and limitations of control devices. Furthermore, no restriction is imposed on the structural models and the nature of the control devices so that the proposed method is very general. A simple linear single degree-of-freedom numerical example is presented to illustrate this approach.


Item Type:Book Section
Record Number:CaltechAUTHORS:20120926-103251574
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120926-103251574
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34434
Collection:CaltechAUTHORS
Deposited By: Carmen Nemer-Sirois
Deposited On:31 Oct 2012 17:22
Last Modified:28 Feb 2014 22:24

Repository Staff Only: item control page